We give a shorter proof of the well-posedness of the Laplacian flow in G 2-geometry. This is based on the observation that the DeTurck–Laplacian flow of G 2-structures introduced by Bryant and Xu as a gauge fixing of the Laplacian flow can be regarded as a flow of (not necessarily closed) G 2-structures, which fits in the general framework introduced by Hamilton in J Differ Geom 17(2):255–306, 1982. A similar application is given for the modified Laplacian co-flow.
|Titolo:||A remark on the Laplacian flow and the modified Laplacian co-flow in G 2 -geometry|
|Data di pubblicazione:||2020|
|Appare nelle tipologie:||1.1 Articolo in rivista|